Question

 Cholesterol pills make you tired?

Answer It may depend on what the medication is. I take cholesterol lowering medication and I cannot say that they make me tired.
http://answers.yahoo.com/question/index?qid=20130417124820AAtAnEX

Top Q&A For: Cholesterol pills make you tired

I've Just been diagnosed with very high cholesterol I am going on pills for it what can i do to get it down?

The answer is low cholesterol diet. Oatmeal was proven to decrease blood cholesterol levels try that too.
http://answers.yahoo.com/question/index?qid=20061213031343AA216HN

What Over the Counter Pills Lower Cholesterol?

High cholesterol has been linked to cardiovascular disease. People make a number of lifestyle changes in order to lower their cholesterol. Along with healthy food choices and exercise, some supplem... Read More »
http://www.answerbag.com/q_view/1870207

How long does it take for cholesterol medicine to begin lowering my cholesterol?

On One Hand: Some Lower Cholesterol QuicklyThere are four basic categories of cholesterol treating medications: statins, fibrates, resins and nicotinic acid (niacin). Statins such as Lipitor® (ato... Read More »
http://www.answerbag.com/q_view/2024790

What does it mean if someone has high blood HDL Cholesterol and low LDL Cholesterol levels?

These are SUPER good numbers. HDL is 'Good' cholesterol, you want to be over 40 on this one. Your HDL is SUPER high for a male.LDL is 'Bad' cholesterol. You want to be ideally below 100 on this ... Read More »
http://answers.yahoo.com/question/index?qid=20090616123907AAKHyQ5


feedback
loading